# SDR ABXA202171064

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 96,280 hours, 43,937 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285T03855
- Part serial: D00627
- Condition: Malfunctioned
- Location: Fire Bell
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FIRE BELL SOUNDED DURING TAXI OUT AND WILL NOT SILENCE. NO OTHER WARNING LIGHTS ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. REMOVED AND REPLACED MODULE ASSY. AURAL WARNING CARD PER B767 AMM 26-10-01. NO FIRE BELLS SOUNDING. OPS CHECK GOOD AT THIS TIME. AIRCRAFT RELEASED FOR FLIGHT.
